# SDR P5CA9701558

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 60B0094910
- Condition: Failed
- Location: Rudder
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FAILURE OF LOWER RUDDER ACTUATOR FILTER HOUSING DURING ENGINE START CAUSED COMPLETE NR 2 HYDRAULIC SYSTEM FLUID LOSS.  REPLACED LOWER RUDDER ACTUATOR PER BAC MM 27-21-16.
